# SDR REXA2018121031218

- Difficulty date: November 13, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 26,143 hours, 17,151 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362811
- Condition: Corroded
- Location: Bs 749-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON SIDE SEAT RAILS IN SECTIONS [ FS= 749  TO FS= 761, STGR 5LH/RH ] [ FS= 785 TO FS= 847+16, STGR 15LH/RH ] AT  PAX CABIN. (CPAX) (TCI: 53-20-233. COMPLETE: SUMMARY NRC 00240: CORROSION LEVEL-2, SIDE SEAT RAILS IN SECTIONS [ FS= 749 TO FS= 761, STGR 15LH/RH ] [ FS= 785 TO FS= 847+16, ST
GR 15LH/RH ] AT PAX CABIN. (CPAX) (TCI: 53-20-233) WERE REPLACED PER CRJ-900 SRM 51-41-02-001-001-A01 PAR. 6D AND AMM 53-00-49-400-801 (CONFIG. A07)
